# SDR HEEA0015540

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 206001763001
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK CHAFED BEYOND LIMITS.  SCRAPPED BELLCRANK AND REPLACED WITH SERVICEABLE PART.
